advertisement
Question
Posted by: Ina | 2008/06/13

HRT

Had a hyst when I was 29. I have been using trisequens then changed to estrofem. Could I stop using this medication and how do I go about it. I am 45 at the moment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I confirm that you can stop taking this medication cold turkey. I do however, suggest that you consult your gynaecologist first, in order to make sure that your hormone levels are satisfactory.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement